Skip to content
My WebMD Sign In, Sign Up
simponi side effects
avatar
lulabelle37 posted:
I just had one injection of simponi and within hours it started working beautifully but at the same time I became very congested in my head and in my ears and this is now turning into a constantly runny nose. The congestion/runny nose has lasted for about 2 weeks now and I'm definitely not sick. Is this a normal reaction?
Reply
 
avatar
atti_editor responded:
Hi lulabelle37,

Here are the side effects we have listed for Simponi . To be safe you might want to call your doctor or pharmacist to see if your congestion and runny nose could be related to Simponi or if something else may be at fault.

Best wishes,
Atti
 
avatar
lulabelle37 replied to atti_editor's response:
Thank you. I'll do that


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

Dry eyes and dry mouthExpert
Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
Was this Helpful?
32 of 39 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.